Departamento de Matemáticas. Universidad de Salamanca

La Universidad | Facultad de Ciencias
subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link
Presentación | Estructura Administrativa
Docencia de 1 y 2 ciclo | Masters | Cursos extraordinarios | Doctorado
Líneas de Investigación | Publicaciones | Seminarios | Proyectos y Tesis doctorales | Congresos
Cómo llegar a Salamanca | Cómo llegar al Departamento
subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link

Publicaciones

Publicaciones 2007-08: 

  • F.G.B Brito, P.M. Chacón y D.L. Johnson. Unit flows on antipodally punctured spheres: big index, big volume. Aparecerá en Bull. Soc. Math. France.
  • F. Pablos Romo. On n-dimensional Steinberg symbols. Aparecerá en Canad. J. Math. 
  • F.G.B Brito y P.M. Chacón. Energy of global frames. Aparecerá en J. Aust. Math. Soc.
  • J.M. Muñoz Porras y F. Pablos Romo. Generalized reciprocity laws.  Trans. Amer. Math. Soc. 360  (2008), 3473-3492.
  • D. Hernández Ruipérez y C. Tejero Prieto. Fourier–Mukai transforms for coherent systems on elliptic curves. J. London Math. Soc. 77 (2008), 15-32.
  • M. Benito, L.M. Navas y J.L. Varona. Möbius inversion formulas for flows of arithmetic semigroups. J. Number Theory 128 (2008), 390-412. 
  • J.M. Miret, R. Moreno, D. Sadornil, J. Tena, R. Tomás y M. Valls. Computing the height of volcanoes of l-isogenies of elliptic curves over finite fields. Appl. Math. Comput. 196 (2008), 67-76.
  • F. Pablos Romo. A direct proof of the Steinberg property of the Contou-Carrere symbol. J. Algebra 319 (2008),  3164-3174.
  • F. Pablos Romo. Central extensions, symbols and Reciprocity Laws on Gl(n,F). Pacific J. Math. 234  (2008), 137-159.
  • M. Maldonado, J. Prada y M.J. Senosiaín. Basic Appell sequences. Taiwanese J. Math. 11 (2007), 1045-1055.
  • M. Castrillón, P.L. García y C. Rodrigo. Euler–Poincaré reduction in principal fibre bundles and the problem of Lagrange. Differential Geom. Appl. 25 (2007), 585-593
  • J.M. Miret, R. Moreno, D. Sadornil, J. Tena, R. Tomás y M. Valls. Volcanoes of I-isogenies of elliptic curves over finite fields: case I=3. Publ. Mat. (2007), 165-180, Volumen especial Proceedings of the Primeras Jornadas de Teoría de Números.
  • J.M. Cascón, R.H. Nochetto y K.G. Siebert. Design and convergence of AFEM in H(div). Math. Models Methods Appl. Sci. 17 (2007), 1849-1881.
  • U. Bruzzo y B. Graña Otero. Numerically flat Higgs vector bundles. Commun. Contemp. Math. 9 (2007), 437-446.
  • U. Bruzzo y B. Graña Otero. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007), 59-79.
  • F. Pablos Romo. A note on 2-dimensional arithmetic symbols on Gl(n,\Sigma_S). Publ. Mat. (2007), 193-208, Volumen especial Proceedings of the Primeras Jornadas de Teoría de Números.
  • E. Minguzzi y C. Tejero Prieto. A topological interpretation of the color charge. Modern Phys. Lett. A 22 (2007), 1143-1151.
  • A. TocinoOn preserving long-time features of a linear stochastic oscillator. BIT 47 (2007), 189-196.
  • F. Pablos Romo. An n-dimensional Contou-Carrère symbol over an Artinian local ring. Manuscripta Math. 122 (2007), 173-194.
  • P.M. Chacón y G. Nunes. Energy and topology of singular unit vector fields on S^3. Pacific J. Math. 231 (2007), 27-34.
  • F. Etayo Gordejuela, P.L. García Pérez, J. Muñoz Masqué y J. Pérez Alvarez. Higher-order Utiyama-Yang-Mills Lagrangians. J. Geom. Phys. 57 (2007), 1089-1097.
  • D. Hernández Ruipérez, A.C. López Martín y F. Sancho de Salas. Fourier-Mukai transforms for Gorenstein Schemes. Adv. Math. 211 (2007), 594-620.
  • J. M. Cascón y L. Ferragut. An Adaptive Mixed Finite Element Method for Wind Field AdjusmentAdvances in Engineering Sofware 38 (2007), 350-357.
  • F. A. Pérez, J.M. Cascón y L. Ferragut. An Adaptive Method for Stefan Problem and its Applications to Endoglacial Conduits. Advances in Engineering Sofware 38 (2007), 423-428.
  • F. Pablos Romo. On the linearity property of Tate's trace. Linear Multilinear Algebra 55 (2007), 323-326.
  • F. Pablos Romo. A new explicit expression of the Contou-Carrère symbol. Proc. Amer. Math. Soc. 135 (2007), 1977-1985.
subir


Publicaciones 2006:

  • J.M. Miret, R. Moreno, D. Sadornil, J. Tena y M. Valls. An algorithm to compute volcanoes of 2-isogenies of elliptic curves over finite fields. Appl. Math. Comput. 176  (2006) 739-750.
  • A. López Almorox, E. Minguzzi y C. Tejero-Prieto. Weak gauge principle and electric charge quantization. J. Phys. A: Math. Gen. 39 (2006), 9591-9610.
  • J.M. Cascón, L. Ferragut y M.I. Asensio, Space-Time adaptive algorithm for the mixed parabolic problem. Numer. Math. 103 (2006), 367-392.
  • U. Bruzzo y D. Hernández Ruipérez. Semistability vs. nefness for (Higgs) vector bundles. Differential Geom. Appl. 24 (2006), 403-416 .
  • F. Pablos Romo. An approach to a 2-dimensional Contou-Carrère symbol. The geometry of Riemann surfaces and abelian varieties, 163-175, Contemp. Math., 397 (2006).
  • V. González-Aguilera, J.M. Muñoz-Porras y A.G. Zamora. Some recent results on the irreducible components of the singular locus of A_g. The geometry of Riemann surfaces and abelian varieties, 119-125,  Contemp. Math., 397 (2006).
  • E. Gómez González y F.J. Plaza Martín. Curves with a group action and Galois covers via infinite Grassmannians. The geometry of Riemann surfaces and abelian varieties, 105-117,  Contemp. Math., 397 (2006).
  • E. Gómez González. y C. González-Martínez. Generalized addition formulae for theta functions. The geometry of Riemann surfaces and abelian varieties, 89-104, Contemp. Math., 397 (2006).
  • C. Tejero Prieto. Holomorphic spectral geometry of magnetic Schrödinger operators on Riemann surfaces. Differential Geom. Appl. 24 (2006), 288-310.
  • P.R. Gordoa,A. Pickering y J. Prada. Integration via modification: a method of reduction of order for systems of ordinary differential equations. Publ. Res. Inst. Math. Sci. 42 (2006), 9-26.
  • P. Cutillas Ripoll. On infinite products of functions in compact Riemann surfaces. Israel J. Math. 152 (2006), 349-370.
  • F. Pablos Romo. The scheme of formal curves on an abelian variety. J. Algebra Appl. 5 (2006), 95-103.
  • F. Pablos Romo.  A Contou-Carrère symbol on Gl(n,A((t))) and a Witt residue theorem on Mat(n, \Sigma_C). Int. Math. Res. Not. 2006, article ID 56824, 1-21.
  • P.L. García, A. García y C. Rodrigo.  Cartan forms for first order constrained variational problems. J. Geom. Phys. 56 (2006), 571-610.
  • M. Maldonado. y J. Prada Weighted shift operators on Köthe spaces. Math. Nachr. 279 (2006), 188-197.
  • A. Álvarez, C. Sancho y P. Sancho. Algebra schemes and their representations. J. Algebra 296 (2006),110-144.
  • F. Pablos Romo. 3-cocycles, symbols and reciprocity laws on curves. J. Pure Appl. Algebra 205 (2006), 94-116.
  • A.C. López-Martín. Relative Jacobians of elliptic fibrations with reducible fibers. J. Geom. Phys. 56 (2006), 375-385.
  • J.A. Domínguez Pérez, J.M. Muñoz Porras, J.I. Iglesias Curto y G. Serrano Sotelo. Convolutional Goppa Codes. IEEE Trans. Inform. Theory 52 (2006), 340-344
subir

Publicaciones 2005:

  • A. Tocino y J. Vigo-Aguiar. Symplectic conditions for exponential fitting Runge-Kutta-Nyström methods. Math. Comput. Modelling  42 (2005), 873-876.
  • F.G.B. Brito y P.M. Chacón. A topological minorization for the volume of vector fields on 5-manifolds. Arch. Math. (Basel) 85 (2005), 283-292.
  • M. Maldonado y J. Prada. Basicity of weighted shift operators on locally convex spaces. Bol. Soc. Mat. Mexicana 11 (2005), 269-282.
  • F.J. Plaza Martín. Vector fields on the Sato Grassmannian. Collect. Math. 56 (2005), 265-274.
  • B. Andreas y D. Hernández Ruipérez. U(n) vector bundles on Calabi-Yau three-folds for string theory compactifications. Adv. Theor. Math. Phys. 9 (2005), no. 2, 253-284.
  • F. Pablos Romo. Cohomological characterization of the Hilbert symbol over Q_p^*. J. Aust. Math. Soc. 79 (2005), 361-368.
  • B. Andreas y D. Hernández Ruipérez. Fourier Mukai transforms and applications to string theory. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat 99 (2005), 29-77.
  • R. Alonso-Blanco y D. Blázquez-Sanz. The only global contact transformations of order two or more are point transformations. J. Lie Theory 15 (2005), 135-143.
  • S. Jiménez, J. Muñoz y J. Rodríguez. Correspondences between jet spaces and PDE systems. J. Lie Theory 15 (2005), 197-218.
  • R. Alonso-Blanco, S. Jiménez Verdugo y J. Rodríguez Lombardero. Differential correspondences and characteristics. Differential Geometry and its Applications. Proc. Conf. Prague, August 30-September 3, 2004. Charles University, Prague (Czech Republic), 2005, 383-395.
  • P.G. Estévez y J. Prada. Singular manifold method for an equation in 2+1 dimensions. J. Nonlinear Math. Phys. 12 (2005), 266-279.
  • O. García-Prada, D. Hernández Ruipérez, F. Pioli y C. Tejero Prieto. Fourier-Mukai and Nahm transforms for holomorphic triples on elliptic curves. J. Geom. Phys. 55 (2005), 353-384.
  • P.G. Estévez, M.L. Gandarias y J. Prada. Symmetry reductions of a 2+1 Lax pair. Phys. Lett. A 343 (2005), 40-47.
  • P. G. Estevez y J. Prada. Hodograph transformations for a Camassa-Holm hierarchy in 2+1 dimensions.  J. Phys. A 38 (2005), 1287-1297.
  • A.C. López-Martín. Simpson Jacobians of reducible curves.  J. Reine Angew. Math. 582 (2005), 1-39.
  • A. Álvarez. The theta divisor and the Stickelberger theorem.  Proc. Amer. Math. Soc. 133 (2005), 2207-2217.
  • V. González-Aguilera, J.M. Muñoz-Porras y A.G. Zamora. On the 0-dimensional irreducible components of the singular locus of A_g. Arch. Math. (Basel) 84 (2005), 298-303.
  • A. Pickering y J. Prada. Dirichlet series and the integrability of multilinear differential equations. J. Math. Phys. 46 (2005), article ID 043504.
  • A. Álvarez. Generalized theta functions, Drinfeld modules and some arithmetic consequences. J. Number Theory  110 (2005), 279-316.
  • A. Tocino. Mean-square stability of second-order Runge-Kutta methods for stochastic differential equations.  J. Comput. Appl. Math. 175 (2005), 355-367.
  • P.R.Gordoa, A. Pickering y J. Prada. Non-isospectral scattering problems and truncation for hierarchies: Burgers and dispersive water wawes. Physica A, 345, 35-47, 2005.
  • E. Minguzzi. Differential aging from acceleration: an explicit formula. Amer. J. Phys. 73 (2005), 876-880.
subir

Preprints:

  • B. Andreas, G. Curio, D. Hernández Ruipérez y S.-T. Yau. Fourier-Mukai Transform and Mirror Symmetry for D-Branes on Elliptic Calabi-Yau. math.AG/0012196.
  • J. M. Muñoz Porras y F. J. Plaza Martín. Equations of Hurwitz Schemes in the Infinite Grassmannian. math.AG/0207091.

Otros periodos:  1999-01 y 2002-2004.   

 


subir Última actualización: 28 de abtril de 2008. 

Plaza de la Merced 1-4, 37008- Salamanca. Teléfono +34 923 294460. Fax +34 923 294583 | E-mail |

©2005 Departamento de Matemáticas, Universidad de Salamanca | 3D Animated Flags Courtesy of 3DFlags.com